Two weeks ago I was visiting a friend of mine at a university. He lived in a frat house; one night when I went to use the bathroom there my urethra came into contact with the wet inside of the toilet seat. I didn't think much of it, but a week later my urethra began to burn and my thought was that it is a urinary tract infection from that incident. However, it does not burn when I urinate but rather when i ejaculate.
I have also noticed that the glans of my penis has been turning a bluish color when erect; this has not always been the case. It seems to get bluer and bluer with each erection. The other day there appeared to be purple spots developing too. After erection, there appears to be redness around the frill/base of the head/glans. It also seems that it takes longer for me to get an erection; whether this is psychological or not, I don't know. There is no real pain in the glans itself, just a burning sensation in my urethra. Also the glans feels like icy-hot, but upon touching it there is no distinguishable temperature difference. It has been nearly a week since I noticed the change in color of my glans.
This concerns me greatly. Could some help me? What could this be?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.